# SDR UALA2013041502540

- Difficulty date: April 12, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,270 hours, 17,653 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  A PREVIOUS PATCH OF THE ACOUSTIC PANEL ON THE NR 2 ENGINE APPEARS TO BE DELAMINATED.  SAMC TEXT: FBO REPORTS 2 AREAS OF PREVIOUS ATTRITION LINER REPAIR IS SEPARATING.  ONE AREA IS APPROX 2 INCH IN DIAMETER AND THE OTHER IS 1 INCH IN DIAMETER.  OK TO CONTINUE PER MT72-017 FOR 20 FLIGHT CYCLES.  AREA INSPECTED AND MEETS MT72-017 CRITERIA.  REPAIR MUST BE ACCOMPLISHED WITHIN 20 FLIGHT CYCLES MAX LIMIT IS PTC 17673.  APPLIED ACOUSTIC FILLER TO THE TWO LOCATIONS IN ACOUSTIC PANEL.
